# SDR SWAA2023120717561

- Difficulty date: November 3, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 AND LBL 43 WL 208.1 AT AFT GALLEY AREA 2023-682150<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 221861811; DUE DATE: 08-NOV-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 190023010; DUE DATE: 24-JUL-24;[03] PERFORMED PERMANENT REPAIRED LOCATED BS 986.5 AND LBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED PERMANENT REPAIRED LOCATED BS 986.5 AND LBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 SEE INDIVIDUAL SIGNOFFS BELOW.AS RII
